# SDR SWI2023F00386

- Difficulty date: July 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT OF 96_72MO TASK CARD 55-320-517 DETAILED INSPECTION OF THE TOP CANTED RIB AND HORIZONTAL STABILIZER TRIM ACTUATOR PIVOT STRUCTURE, FOUND LH INNER PIVOT FITTING UPPER FWD  & AFT RADIUS EDGE APPEARS TO HAVE IMPACT DAMAGE PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.   (C-CHECK RO 9/26/2023)   REPAIRED TOP CANTED RIB AND HORIZONTAL STABILIZER TRIM ACTUATOR PIVOT STRUCTURE, LH INNER PIVOT FITTING UPPER FWD & AFT RADIUS EDGE IAW REO 601R-55-11-750 REV-- DATED 2023-08-09. COMPLIED WITH ALL STEPS, COMPLIED WITH 51-900-1003 -SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR. SEE CONTINUATION FOR DETAILS.
